Alert archive / Ohio / Tornado Warnings in 2016

Tornado Warning 15, NWS Wilmington, OH

August 17, 2016Adams County, Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this tornado warning at Aug 17, 2016, 12:59 PM EDT for Adams County, Pike County, Scioto County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2016, 12:59 PM EDT (16:59 UTC)
Expired
Aug 17, 2016, 1:30 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Adams County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 1:20 PM EDTTSTM WND DMGRarden, OHA FEW TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

597 
WFUS51 KILN 171659
TORILN
OHC001-131-145-171730-
/O.NEW.KILN.TO.W.0015.160817T1659Z-160817T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 PM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
  SOUTH CENTRAL PIKE COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 130 PM EDT.

* AT 1258 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER PEEBLES...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  PEEBLES...RARDEN...OTWAY...LADD...LOCUST GROVE AND MOUNT JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3890 8346 3900 8346 3901 8314 3886 8314
TIME...MOT...LOC 1658Z 273DEG 24KT 3895 8339 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
3 follow-up statements
858 
WWUS51 KILN 171713
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT WED AUG 17 2016

OHC001-131-145-171730-
/O.CON.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-ADAMS OH-
113 PM EDT WED AUG 17 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN SCIOTO...SOUTH CENTRAL PIKE AND NORTHEASTERN ADAMS
COUNTIES...
    
AT 112 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PEEBLES...MOVING EAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD AND MOUNT JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3890 8337 3899 8337 3901 8314 3886 8314
TIME...MOT...LOC 1712Z 271DEG 24KT 3895 8329 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
495 
WWUS51 KILN 171724
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT WED AUG 17 2016

OHC001-171733-
/O.CAN.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
ADAMS OH-
124 PM EDT WED AUG 17 2016

...THE TORNADO WARNING FOR NORTHEASTERN ADAMS COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1723Z 273DEG 24KT 3895 8319 

$$

OHC131-145-171730-
/O.CON.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-
124 PM EDT WED AUG 17 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN SCIOTO AND SOUTH CENTRAL PIKE COUNTIES...
    
AT 123 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES NORTHWEST OF LUCASVILLE...MOVING EAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD AND MOUNT JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1723Z 273DEG 24KT 3895 8319 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

BINAU
429 
WWUS51 KILN 171730
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT WED AUG 17 2016

OHC131-145-171740-
/O.EXP.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-
130 PM EDT WED AUG 17 2016

...THE TORNADO WARNING FOR NORTHWESTERN SCIOTO AND SOUTH CENTRAL PIKE
COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1728Z 273DEG 24KT 3895 8319 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 17, 9:43 AM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Aug 17, 9:43 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
943 AM EDT WED AUG 17 2016

.SYNOPSIS...
An area of convergent flow in a moist airmass will keep an
increased chance of showers along a now nebulous front oriented along
the I-71 corridor this morning. This area will move southeast
today and a relative lull in activity is expected through early
Saturday. More widespread storms will again occur later Saturday ahead
of a cold front that will cross the region Sunday, finally
providing an actual dry and more comfortable stretch of weather
to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread pcpn is working its way across primarily southern
portions of our fa this morning. This is associated with a nice
850-700 mb deformation axis that is forecast to shift off to the
east/southeast of us through the afternoon hours. Thus, expect to
see the more widespread pcpn gradually taper off from west to
east as we head through late morning and on into this afternoon.
Will then just hang on to some low chances for pcpn through the
rest of the afternoon as forcing is weak and instability may be
limited. With PWs still up around 2 inches, some locally heavy
rainfall will still be possible today. Will stick with highs generally
in the low 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Drier conditions will filter in tonight as upper level flow shifts
the systems eastward yet does not have enough to scour the airmass
out.

Slightly drier airmass will be found over the region starting
Wednesday night and continuing through the Friday night. PWAT
values will still be 1.5" or so and with any daytime heating,
storms cannot be ruled out entirely for any late day period, with
a possible exception of Thursday where storms should remain out of
the CWA due to a lack of any real forcing mechanism. Friday storm
coverage will still be isolated to scattered in nature in a
continued nebulous pattern.

Overnight lows will bottom out in the upper 60s and highs will
reach the mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
By Thursday morning, the upper-level weather pattern across the
CONUS will be flattening out, and the greatest of the deep moisture
over the southeastern states will be shunted a little further to the
south, and not directly over the Ohio Valley. However, surface
ridging will remain in place, keeping a generally warm and moist
pattern from completely exiting the region. This will lead to a
lower overall chance of precipitation, but very little change in
daily temperatures and dewpoints going into the weekend. Weak
convective precipitation appears possible on Thursday, mainly in the
northern sections of the CWA. Increasing moisture from the south
late in the day on Friday will result in chances of precipitation
again, though mainly in the southern half of the forecast area late
in the day.

A wetter pattern will again set up over the weekend, as a large
upper trough deepens over the central states. There is solid model
agreement in an increased chance of showers and storms on both
Saturday and Sunday, but there remain some timing differences
regarding the eventual passage of a cold front (along with a surface
low moving through the Great Lakes). While the 12Z GFS is still
notably quicker than the 12Z ECMWF, both models have shifted a
little toward a common mean, suggesting that the greatest potential
for precipitation may be early on Sunday.

Surface high pressure is expected to move in behind the cold front,
with drier conditions for Monday and Tuesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Moisture continues to lift up the stalled frontal boundary over
the region. Pcpn overnight has been light and generally spotting.
Models lift the convection down by SDF ne this morning, generally
running it along I-71. Pcpn should affect the majority of the tafs
through the morning hours. Since there is lighting in the
convection attm, carried VCTS for KCVG/KLUK and KILN.

CIGS have been all over the place, bouncing from vfr to ifr and
back. Time sections are still trying to show very low cigs this
morning. For locations that are vfr, brought cigs down to mvfr in
the pcpn this morning, but confidence is low on exactly where
they will set up.

There could be some lingering showers this afternoon before the
pcpn gets shunted eastward along with H5 vorticity maxima. The cigs
will gradually rise in the afternoon, with the tafs reaching vfr
conditions between 21-00Z.

OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...JGL
SHORT TERM...Franks
LONG TERM...Hatzos
AVIATION...Sites
Hazardous weather outlook, Aug 17, 12:12 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 PM EDT WED AUG 17 2016

INZ050-058-059-066-073>075-080-KYZ089>095-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-181345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-
1212 PM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ096>100-OHZ073-074-078>082-088-181345-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1212 PM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS THAT WILL MOVE ACROSS THE REGION THIS
AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL AND DAMAGING STRAIGHT LINE WINDS. IN ADDITION...AN
ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY DAMAGE OR FLOODING.

In the hours before

Local storm report, Aug 17, 10:25 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       4 NNE MELBOURNE         39.09N 84.34W
08/17/2016  M1.20 INCH       HAMILTON           OH   TRAINED SPOTTER

            FELL IN 45 MINUTES.

&&
Local storm report, Aug 17, 11:40 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MARIEMONT               39.14N 84.38W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            1 TO 2 FEET OF WATER ON WOOSTER PIKE.

1115 AM     FLASH FLOOD      CALIFORNIA              39.07N 84.43W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            OVER 1 FOOT OF WATER OVER SUTTON ROAD.

&&

JDR
Local storm report, Aug 17, 11:52 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      2 N HIGHLAND HEIGHTS    39.07N 84.45W
08/17/2016                   CAMPBELL           KY   LAW ENFORCEMENT

            MUDSLIDE I-275 EAST AT MILE MARKER 76.4.

&&

MYRONP
Local storm report, Aug 17, 11:55 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     SARDINIA                39.01N 83.81W
08/17/2016                   BROWN              OH   EMERGENCY MNGR

            FIVE BUILDINGS WITH STRUCTURAL DAMAGE. MULTIPLE TREES AND
            POWER LINES DOWNED. POSSIBLE TORNADO.

&&

MYRONP
Local storm report, Aug 17, 12:26 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      1 SW AMELIA             39.02N 84.23W
08/17/2016                   CLERMONT           OH   LAW ENFORCEMENT

            HIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS
            REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH
            FLOODING WAS REPORTED IN PIERCE TOWNSHIP.

&&

JDR
Local storm report, Aug 17, 12:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      MOWRYSTOWN              39.04N 83.75W
08/17/2016                   HIGHLAND           OH   LAW ENFORCEMENT

            AS MUCH AS 1 FOOT OF WATER ON GATH ROAD NEAR STATE ROUTE
            132 JUST WEST OF MOWRYSTOWN. HIGH WATER ALSO REPORTED ON
            SEAMER ROAD.

1205 PM     FLASH FLOOD      5 W BELFAST             39.06N 83.62W
08/17/2016                   HIGHLAND           OH   LAW ENFORCEMENT

            FAIR RIDGE ROAD IMPASSIBLE DUE TO HIGH WATER AS DEEP AS 1
            FOOT.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:06 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Aug 17, 9:00 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 17, 9:12 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Warren3 hr
Aug 17, 9:39 AM EDTFlash Flood WarningILNHamilton3 hr
Aug 17, 9:50 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Warren115 min
Aug 17, 10:01 AM EDTAreal Flood AdvisoryILNBrown, Clermont119 min
Aug 17, 11:06 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Aug 17, 11:09 AM EDTFlash Flood WarningILNBrown, Clermont, Highland5 hr
Aug 17, 11:16 AM EDTTornado WarningILNAdams, Brown, Highland29 min
Aug 17, 11:39 AM EDTSevere Thunderstorm WarningILNAdams, Highland36 min
Aug 17, 11:45 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland30 min
Aug 17, 11:54 AM EDTFlash Flood WarningILNHighland4 hr
Aug 17, 11:58 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton92 min
Aug 17, 12:03 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike42 min
Aug 17, 12:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown35 min
Aug 17, 12:23 PM EDTTornado WarningILNAdams, Brown37 min
Aug 17, 12:40 PM EDTSevere Thunderstorm WarningILNPike50 min
Aug 17, 12:45 PM EDTAreal Flood AdvisoryILNAdams, Brown, Pike2 hr
Aug 17, 12:53 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Aug 17, 12:57 PM EDTFlash Flood WarningILNAdams, Pike, Scioto2 hr
Aug 17, 1:05 PM EDTSevere Thunderstorm WarningILNPike, Scioto55 min
Aug 17, 1:19 PM EDTAreal Flood AdvisoryILNBrown, Clermont116 min
Aug 17, 1:29 PM EDTSevere Thunderstorm WarningILNPike, Scioto31 min
Aug 17, 1:56 PM EDTSpecial Weather StatementILNScioto34 min
Aug 17, 2:54 PM EDTAreal Flood AdvisoryILNAdams, Pike96 min
Aug 17, 3:03 PM EDTAreal Flood AdvisoryILNAdams, Scioto117 min

Nearby

Tornado Warnings in Ohio, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.